Skip to main content
Log in

Isometries of non-commutative Lorentz spaces

  • Published:
Mathematische Zeitschrift Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

References

  1. Akemann, C.A., Andersen, T., Pedersen, G.K.: Triangle inequalities in an operator algebra. Linear and multilinear algebra11, 167–178 (1982)

    Google Scholar 

  2. Bratteli, O., Robinson, D.W.: Operator algebras and quantum statistical mechanics, I. Berlin-Heidelberg-New York: Springer 1979

    Google Scholar 

  3. Chilin, V.I.: Order characterization of non-commutativeL p-spaces. (Russian) In book “Theory of functions and its applications”. Kemerovo 1985, 19–23

  4. Chilin, V.I.: Triangle inequality in algebras of locally measurable operators. (Russian) In book “Mathematical analysis and algebra”. Tashkent: Tashkent St. Univ. 1986, 76–80

  5. Ciach, L.J.: On the conjugates of some operator spaces, I. Demonstr. Math.18, 537–554 (1985)

    Google Scholar 

  6. Dixmier, J.: Formes lineaires sur un anneau d'operateurs. Bull. Soc. Math. France81, 9–39 (1953)

    Google Scholar 

  7. Gohberg, I.C., Krein, M.G.: Introduction to linear non-selfadjoint operators. Translation of Mathematical Monographs, Vol. 18, Am. Math. Soc., Providence, R.I. 1969

    Google Scholar 

  8. Katavolos, A.: Are non-commutativeL p -spaces really non-commutative? Can. J. Math.33, 1319–1327 (1981)

    Google Scholar 

  9. Kosaki, H.: On the continuity of the map ϕ→|ϕ| from the predual of aW *-algebra. J. Funct. Anal.59, 123–131 (1984)

    Google Scholar 

  10. Krein, S.G., Petunin, Ju.I., Semenov, E.M.: Interpolation of linear operators. Translation of Mathematical Monographs, Am. Math. Soc., Providence, R.I. 1982

    Google Scholar 

  11. Kunze, R.A.:L p -Fourier transforms on locally compact unimodular groups. Trans. Am. Math. Soc.89, 519–540 (1958)

    Google Scholar 

  12. Muratov, M.A.: Non-commutative Orlicz spaces. (Russian) Dokl. Acad. Nauk UzSSR6, 11–13 (1978)

    Google Scholar 

  13. Ovchinnikov, V.I.: On thes-numbers of measurable operators. (Russian) Funkts. Anal. Prilozh.4∶3, 78–85 (1970)

    Google Scholar 

  14. Ovchinnikov, V.I.: Symmetric spaces of measurable operators. (Russian) Dokl. Acad. Nauk SSSR191, 769–771 (1970)

    Google Scholar 

  15. Ovchinnikov, V.I.: Symmetric spaces of measurable operators. (Russian) Trudy Inst. Math. WGU3, 88–107 (1970)

    Google Scholar 

  16. Schatten, R.: Norm ideals of completely continuous operators. Berlin: Springer 1960

    Google Scholar 

  17. Segal, I.E.: A non-commutative extension of abstract integration. Ann. Math.57, 401–457 (1953)

    Google Scholar 

  18. Stinespring, W.F.: Integration theorems for gages and duality for unimodular groups. Trans. Am. Math. Soc.90, 15–56 (1959)

    Google Scholar 

  19. Sourour, A.R.: Isometries of norm ideals of compact operators. J. Funct. Anal.43, 69–77 (1981)

    Google Scholar 

  20. Takesaki, M.: Theory of operator algebras, I. New York: Springer 1979

    Google Scholar 

  21. Umegaki, H.: Conditional expectation in an operator algebra. Tohoku Math. J.6, 177–181 (1954)

    Google Scholar 

  22. Yeadon, F.J.: Non-commutativeL p -spaces. Math. Proc. Camb. Philos. Soc.77, 91–102 (1975)

    Google Scholar 

  23. Yeadon, F.J.: Ergodic theorems for semifinite von Neumann algebras, II. Math. Proc. Camb. Philos. Soc.88, 135–147 (1980)

    Google Scholar 

  24. Yeadon, F.J.: Isometries of non-commutativeL p -spaces. Math. Proc. Camb. Philos. Soc.90, 41–50 (1981)

    Google Scholar 

  25. Zidenberg, M.G.: On the isometric classification of symmetric spaces. (Russian) Dokl. Acad. Nauk SSSR234, 283–286 (1977)

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Chilin, V.I., Medzhitov, A.M. & Sukochev, P.A. Isometries of non-commutative Lorentz spaces. Math Z 200, 527–545 (1989). https://doi.org/10.1007/BF01160954

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01160954

Keywords

Navigation